Our expert says:
ALL antidepressants MAY cause weight gain in some of those who take them. Remeron may be rather more likely to do so than some others. As a side-effect some drugs may make it easier for you to gain weight, but ultimately it is a matter of eating more than one expends by exercise.
I don't understand, though, why so many docs seem to have a favourite drug they use in most patients and seem reluctant to change, even when they're either proving ineffective or to have nuisance side-effects
Bee, so there can be advantages to keeping a nearly empty fridge ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.